# SDR C2XA08ON109

- Difficulty date: March 30, 2008
- Submitted: April 2, 2008
- Operation: Air carrier
- Aircraft: N17185
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500922
- Aircraft time: 6,951 hours, 3,802 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct Clamp
- Part number: 2305591728
- Condition: Missing
- Location: R 1 Engine
- Part time: 6,951 hours, 3,802 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLT 0412 - SAN - FLIGHT CREW ABORTED T/O DUE TO NR 1 ENG EXCEEDANCE ON TAKEOFF ROLL.  MX INSPECTED BLEED DUCTS AND COMPRESSOR BLEED AIR DUCTING ON ENGINE AND FOUND CLAMP MISSING ON COMPRESSOR DISCHARGE TUBE.  INSTALLED NEW CLAMP OPERATIONALLY AND LEAK CHECKED SATISFACTORY.  AIRCRAFT WAS RELEASED TO RETURN FOR SERVICE.
